# SDR AALA20020785

- Difficulty date: May 1, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FUSELAGE SKIN AROUND FORWARD ANTENNA 1 INCH HOLE STATION 380.  BLENDED CORRODED FROM SKIN AND TREATED DAMAGE IS ACCEPTABLE AS IS PER SRM 53-01 FIG 1, SHEET 3, PAGE 6.  (M)
